# SDR AALA20120402006

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 69,212 hours, 24,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N56501
- Condition: Corroded
- Location: Zone 250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT AT CENTER LINE, STATIONS 1660 TO 1680 CORRODED.  REPLACED FLOORBOARD SUPPORT PER SRM 51-10-02-0G AND AARD 51-00-05-1, REPAIR 1.
